# SDR NACA20020035

- Difficulty date: August 7, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug C-118A
- Aircraft serial: 44596
- Aircraft time: 34,539 hours
- Engine: Pwa R2800*
- Engine time: 1,939 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: 024516
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 1,939 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FEATHERED THE NR 3 ENGINE AT 1841Z DUE TO RUNNING ROUGH AND LOW COMPRESSION INDICATED, NR 6 OR NR 17.  REMOVED AND REPLACED THE NR 17 CYLINDER ON THE NR 3 ENGINE.
